# SDR N6WA20110416

- Difficulty date: April 22, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 15,760 hours, 10,988 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY DOOR CAUTION MESSAGE CAME ON AFTER LANDING.  ACCOMPLISHED OPERATIONAL TEST OF LT OVERWING EMERGENCY DOOR IAW AMM 52-21-00.  OPS CHECK NORMAL.
